Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Acta Math Sinica

Search In Journal Title:

Abbravation: Acta Mathematica Sinica

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1007/978-3-540-24746-3_23

Search In DOI:

ISSN

1439-7617

Search In ISSN:
Search In Title Of Papers:

Lie Symmetries of Quasihomogeneous Polynomial Plan

Authors: Javier Chavarriga Isaac A García
Publish Date: 2004/12/28
Volume: 21, Issue: 1, Pages: 185-192
PDF Link

Abstract

In this work we study Lie symmetries of planar quasihomogeneous polynomial vector fields from different points of view showing its integrability Additionally we show that certain perturbations of such vector fields which generalize the so–called degenerate infinity vector fields are also integrable


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Exponential polynomials as solutions of certain nonlinear difference equations
  2. Applications of k –covers
  3. The bipolar quantum drift-diffusion model
  4. Free completely J ( ℓ ) -simple Semigroups
  5. An implicit degree ore-condition for pancyclicity of graphs
  6. Herz-type Triebel–Lizorkin Spaces, I
  7. A variation of a conjecture due to Erdös and Sós
  8. P-distances, q-distances and a generalized Ekeland’s variational principle in uniform spaces
  9. An oscillating operator related to wave equations in the block spaces
  10. The Dynamics of a Prey–dependent Consumption Model Concerning Integrated Pest Management
  11. Existence results for impulsive neutral stochastic evolution inclusions in Hilbert space
  12. Extension of Isometries Between the Unit Spheres of Normed Space E and C (Ω)
  13. f -Colorings of some graphs of f -class 1
  14. On the Finite Convergence of Newton-type Methods for P 0 Affine Variational Inequalities
  15. Maximal integral over observable measures
  16. The semiclassical limit in the quantum drift-diffusion model
  17. Sharp estimates of p -adic hardy and Hardy-Littlewood-Pólya operators
  18. A class of normal weighted composition operators on the Fock space of ℂ n
  19. Lipschitz algebras and peripherally-multiplicative maps
  20. Isometric immersions into warped product spaces
  21. Orthogonality and quintic functional equations
  22. Global well-posedness for gKdV-3 in Sobolev spaces of negative index
  23. Self-dual weak Hopf algebras
  24. Spacelike hypersurfaces of prescribed Gauss-Kronecker curvature in exterior domains
  25. Behavioral portfolio selection with loss control
  26. Ergodicity of Quasi-birth and Death Processes (I)
  27. The global attractor of a non-local PDE model with delay for population dynamics in ℝ n
  28. Robust Depth–Weighted Wavelet for Nonparametric Regression Models
  29. Immersed Hypersurfaces in the Unit Sphere S m +1 with Constant Blaschke Eigenvalues
  30. A Note on Certain Block Spaces on the Unit Sphere
  31. Liouville type theorems for a system of integral equations on upper half space
  32. Resolvability in circulant graphs
  33. Integrated Groups and Smooth Distribution Groups
  34. A note on lower bound of centered L 2 -discrepancy on combined designs
  35. Essential norms of weighted composition operators from weighted Bergman space to mixed-norm space on the unit ball
  36. Strong labelings of linear forests
  37. On an entropy of ℤ + k -actions
  38. On universally left-stability of ɛ -isometry

Search Result: